Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 25, 2025, 2:01 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 2:01 PM MDT (20:01 UTC)
- Expired
- Jun 25, 2025, 5:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.0 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 3077 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
376
WGUS55 KPUB 252001
FFWPUB
COC041-252300-
/O.NEW.KPUB.FF.W.0003.250625T2001Z-250625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
201 PM MDT Wed Jun 25 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northeastern El Paso County in east central Colorado...
* Until 500 PM MDT.
* At 201 PM MDT, Doppler radar indicated slow moving thunderstorms
producing heavy rain across the warned area. Between 1 and 2
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Northeastern Colorado Springs, Calhan, Peyton and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3901 10425 3892 10474 3910 10478 3911 10476
3912 10421
FLASH FLOOD...RADAR INDICATED
$$
KAM3 follow-up statements
991
WGUS75 KPUB 252051
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
251 PM MDT Wed Jun 25 2025
COC041-252300-
/O.CON.KPUB.FF.W.0003.000000T0000Z-250625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
251 PM MDT Wed Jun 25 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS
AFTERNOON FOR NORTHEASTERN EL PASO COUNTY...
At 251 PM MDT, Doppler radar indicated areas of light rains and
embedded thunderstorms across the warned area. Between 1 and 3
inches of rain have fallen. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Northeastern Colorado Springs, Calhan, Peyton and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3901 10425 3892 10474 3910 10478 3911 10476
3912 10421
FLASH FLOOD...RADAR INDICATED
$$
KAM780
WGUS75 KPUB 252150
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
350 PM MDT Wed Jun 25 2025
COC041-252300-
/O.CON.KPUB.FF.W.0003.000000T0000Z-250625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
350 PM MDT Wed Jun 25 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS
AFTERNOON FOR NORTHEASTERN EL PASO COUNTY...
At 350 PM MDT, Doppler radar indicated light rain with embedded
thunderstorms across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Northeastern Colorado Springs, Calhan, Peyton and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3901 10425 3892 10474 3910 10478 3911 10476
3912 10421
FLASH FLOOD...RADAR INDICATED
$$
KAM056
WGUS75 KPUB 252251
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
451 PM MDT Wed Jun 25 2025
COC041-252301-
/O.EXP.KPUB.FF.W.0003.000000T0000Z-250625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
451 PM MDT Wed Jun 25 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 5 PM MDT THIS AFTERNOON FOR
NORTHEASTERN EL PASO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3901 10425 3892 10474 3910 10478 3911 10476
3912 10421
$$
KAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 11:25 AM MDT, 2 hours 36 minutes earlier. Its key messages:
- Another round of thunderstorms this afternoon and evening; locally heavy rain possible, especially eastern areas.
- Drier and warmer for Thursday.
- Friday and Saturday look to be slightly above normal for temperatures, with chances for isolated showers and storms both afternoons, mainly over the eastern mountains and Pikes Peak region.
- Sunday into the middle of next week will bring a period of increasing chances for daily showers and storms, along with near to below normal temperatures for Monday onwards.
Area forecast discussion, Jun 25, 11:25 AM MDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1125 AM MDT Wed Jun 25 2025 .KEY MESSAGES... - Another round of thunderstorms this afternoon and evening; locally heavy rain possible, especially eastern areas. - Drier and warmer for Thursday. - Friday and Saturday look to be slightly above normal for temperatures, with chances for isolated showers and storms both afternoons, mainly over the eastern mountains and Pikes Peak region. - Sunday into the middle of next week will bring a period of increasing chances for daily showers and storms, along with near to below normal temperatures for Monday onwards. && .SHORT TERM /THROUGH THURSDAY/... Issued at 358 AM MDT Wed Jun 25 2025 Active moisture fetch continues across southern CO with isolated to scattered showers and a few rumbles of thunder continuing to stream up from the south overnight into early morning. Coverage of precipitation will continue to decrease into the early morning hours but cloud cover should keep temperatures on the mild side. The upper trough across the western U.S will de-amplify and shift eastward into western CO during the afternoon. This will act to shift the subtropical moisture fetch eastward while also providing forcing along with afternoon heating to trigger another round of showers and thunderstorms across southern CO. Thunderstorms should get an early start across the mountains given the proximity of the upper trough, with thunderstorms blossoming around 11 AM to Noon out west. Meanwhile, residual low level moisture across the plains will be slow to mix out with southerly flow maintaining dew points in the lower 50s along the I-25 corridor to lower 60s near the eastern border. By contrast dew points across the western mountains and interior valleys will fall off into the 30s during the afternoon. This will drop precipitable waters back down to near normal across the western mountains to up to 150% of normal across the southeast plains. Mean CAPE off HREF suggest up to 1000 J/kg across the southeast plains, with highest values east of the I-25 corridor. NAM dew points in the lower 60s could support up to 1500 J/kg. Flow aloft weakens, especially across southern areas, however deep layer shears around 40 kts may be present across western and northern parts of the area which may help support a near severe storm or two. Hail up to near 1 inch in diameter and localized gusts up to 60 mph will be possible with the stronger storm cells. Main concerns though will be heavy rainfall and lightning, especially across the eastern half of the area where richer moisture will be in place. Thunderstorms will roll off the mountains into the southeast plains between 2 PM and 10 PM before diminishing across the southeast plains by 11 PM as drier air works in from the west. Low temperatures out west will be cooler tonight for some of our colder valley locations due to drier dew points and clearing skies. The upper Rio Grande around Creede and upper Arkansas around Leadville will see low temperatures dropping back down into the 30s. Thursday will be drier still as the flow aloft becomes more westerly behind the departing upper trough. There will still be sufficient residual moisture in place for isolated afternoon and early evening thunderstorms across the southeast mountains and plains where dew points in the 40s and lower 50s will support some high based thunderstorms. But these will be weaker gusty wind makers as soundings take on more inverted V structures. Some small hail and brief moderate rainfall will be possible with the stronger storms near the KS border where CAPE up to 1000 J/kg may be present. Overall expect a drying and warming trend with temperatures returning to near normal. -KT && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 358 AM MDT Wed Jun 25 2025 Thursday Night Through Saturday.. Showers and thunderstorms may linger into the early evening hours of Thursday on our far eastern plains, with all areas clearing from west to east before midnight or so at the latest. Overnight lows look to be near normal, cooling into the 50s and low 60s across the plains, and 40s for mountain valleys. Our drying trend continues into Friday and Saturday, as broad ridging gradually tries to build in over the southern CONUS. This setup will keep isolated pops for both days mainly focused over the eastern mountains and Pikes Peak region. Minimum relative humidity values also look to fall down into the low to mid teens both afternoons, though weak winds will help to keep any critical fire weather concerns subdued. Daytime high temperatures return to above normal through this period, as weak zonal flow sets in over the region. Both days are likely to be around 3 to 5 degrees above normal, with temperatures in the upper 80s to mid 90s on the plains, and mid 80s over mountain valleys. Sunday Onwards.. Models build in messy high pressure over the Four Corners region for Sunday into Monday, dragging a cold front across our area around this timeframe as well. Depending on timing of the front, there will likely be a cool down heading into early next week. Current model solutions point towards another day of near to slightly above normal temperatures for Sunday, with a drop back to below normal for Monday and Tuesday. We look to remain in northwest flow on the frontside of the area of high pressure for a few days, bringing increasing chances for daily widespread showers and storms for the Sunday through Wednesday timeframe. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1119 AM MDT Wed Jun 25 2025 KALS...scattered showers and thunderstorms are forecast to develop across the San Luis Valley this afternoon, with a low probability of one impacting the terminal. Gusty outflow winds and briefly reduced CIGS and VIS would accompany any convection that moves across the terminal. Otherwise, VFR conditions are expected through the forecast period. KCOS...increasing threat for showers and thunderstorms this afternoon at the terminal, mainly after 21-22z. Gusty outflow winds, reduced VIS and CIGS are expected with any thunderstorms that move across the terminal. Gusty outflow winds will continue into this evening, dissipating overnight. VFR conditions are expected into Thursday morning. KPUB...a few showers and thunderstorms will be possible near the terminal this afternoon, with the heaviest activity to the north. Gusty outflow winds, reduced VIS and CIGS will accompany any storms that do impact the terminal. Gusty northerly winds will prevail this evening, dissipating overnight into Thursday morning. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...EHR AVIATION...MOZLEY
Hazardous weather outlook, Jun 25, 11:58 AM MDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1158 AM MDT Wed Jun 25 2025 COZ058>089-093>099-261800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1158 AM MDT Wed Jun 25 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms developing over the mountains and Palmer Divide at midday will move into the I-25 corridor early this afternoon, then across the southeast plains during the late afternoon and evening. The main risks with thunderstorms will be small hail, frequent lightning and locally heavy rainfall. However, a few storms could become severe along and north of Highway 50, producing hail up to half dollar size and wind gusts up to 60 mph. Localized flash flooding is also possible, especially across portions of El Paso County which experienced heavy rainfall yesterday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Showers and thunderstorms will be possible over our far southeast plains on Thursday, with main risks being outflow winds gusting to 50 mph, small hail and frequent lightning. Most areas dry out for Friday and Saturday, with very isolated storms possible over the eastern mountains and the Pikes Peak region. Another uptick in showers and storms is expected for Sunday into the first half of next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/EHR
In the hours before
Special weather statement, Jun 25, 12:47 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1247 PM MDT Wed Jun 25 2025
COZ084-085-251915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1247 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 115 PM MDT...
At 1247 PM MDT, Doppler radar was tracking a strong thunderstorm over
Black Forest, or 12 miles northeast of Colorado Springs. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northern Colorado Springs and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3889 10482 3908 10477 3910 10452 3896 10452
TIME...MOT...LOC 1847Z 278DEG 3KT 3900 10473
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 25, 1:21 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
121 PM MDT Wed Jun 25 2025
COZ084-085-251945-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
121 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN EL PASO COUNTY THROUGH
145 PM MDT...
At 120 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 14 miles northeast of Colorado Springs, moving
northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Air Force Academy, Calhan, Black Forest, Peyton,
Falcon, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3900 10417 3893 10436 3887 10479 3899 10488
3911 10472 3913 10467 3913 10427
TIME...MOT...LOC 1920Z 240DEG 8KT 3899 10464
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 25, 1:31 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
131 PM MDT Wed Jun 25 2025
COZ081-084-252000-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
131 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 200 PM MDT...
At 131 PM MDT, Doppler radar was tracking a strong thunderstorm near
Palmer Lake, or 20 miles northwest of Colorado Springs, moving east
at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodland Park, Monument, Air Force Academy, Palmer Lake, and
Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3903 10478 3895 10508 3913 10507 3913 10476
TIME...MOT...LOC 1931Z 272DEG 8KT 3910 10498
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 25, 1:43 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
143 PM MDT Wed Jun 25 2025
COZ084-085-252015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
143 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 215 PM MDT...
At 143 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 19 miles northeast of Colorado Springs, moving east at 10
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Black Forest, Peyton, Falcon, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3886 10482 3913 10475 3913 10451 3892 10438
TIME...MOT...LOC 1943Z 272DEG 8KT 3899 10453
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamLocal storm report, Jun 25, 1:55 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
155 PM MDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM Rain 4 NNE Falcon 38.99N 104.60W
06/25/2025 M2.25 Inch El Paso CO Trained Spotter
&&Special weather statement, Jun 25, 1:58 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
158 PM MDT Wed Jun 25 2025
COZ084-252030-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
158 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 230 PM MDT...
At 158 PM MDT, Doppler radar was tracking a strong thunderstorm over
Calhan, or 30 miles northeast of Colorado Springs, moving east at 10
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Calhan and Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3901 10407 3892 10439 3913 10450 3913 10409
TIME...MOT...LOC 1958Z 272DEG 8KT 3904 10432
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:15 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jun 25, 11:55 AM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 25, 12:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 25, 1:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 25, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 25, 1:31 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jun 25, 1:43 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 25, 1:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 25, 2:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 25, 2:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 25, 2:45 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jun 25, 3:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 25, 3:44 PM MDT | Special Weather Statement | PUB | Crowley, Pueblo | 46 min |
| Jun 25, 4:34 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 25, 4:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.